- -

Quadruple fixed point theorems for nonlinear contractions on partial metric spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Quadruple fixed point theorems for nonlinear contractions on partial metric spaces

Show full item record

Karapinar, E.; Tas, K. (2014). Quadruple fixed point theorems for nonlinear contractions on partial metric spaces. Applied General Topology. 15(1):11-24. doi:http://dx.doi.org/10.4995/agt.2014.2032.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/43538

Files in this item

Item Metadata

Title: Quadruple fixed point theorems for nonlinear contractions on partial metric spaces
Author:
Issued date:
Abstract:
[EN] The notion of coupled fixed point was introduced by Guo and Laksmikantham [12]. Later Gnana Bhaskar and Lakshmikantham in [11] investigated the coupled fixed points in the setting of partially ordered set by defining ...[+]
Subjects: Fixed point theorems , Nonlinear contraction , Partial metric space , Parially ordered set , Quadruple Fixed Point
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2014.2032
Publisher:
Editorial Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2014.2032
Type: Artículo

This item appears in the following Collection(s)

Show full item record